# SDR CHQA200900044A

- Difficulty date: February 4, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N478CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7671
- Aircraft time: 15,830 hours, 13,324 cycles
- Engine: Ge CF343B1
- Engine time: 15,840 hours, 13,325 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5612, IAH TO CMH.  DURING FINAL APPROACH THE CREW REPORTED THAT THE FLAPS FAILED AT THE ZERO DEGREE POSITION.  THE QRH WAS FOLLOWED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE FLAP SYSTEM PER CRJ FIM 27-50-00, WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
